• Users Online: 310
  • Print this page
  • Email this page
CASE REPORT
Year : 2022  |  Volume : 11  |  Issue : 5  |  Page : 55-57

Amlodipine-induced gingival hyperplasia: A report of two cases


1 Sri Venkateswara Institute of Medical Sciences Sri Padmavathi Medical College for Women, Tirupati, Andhra Pradesh, India
2 Department of Nephrology, Sri Venkateswara Institute of Medical Sciences, Tirupati, Andhra Pradesh, India

Correspondence Address:
R Ram
Professor and Head, Sri Venkateswara Institute of Medical Sciences, Tirupati 517 507, Andhra Pradesh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/JCSR.JCSR_30_20

Rights and Permissions

Drugs associated with gingival overgrowth fall into three broad categories – anticonvulsants, immune suppressants and calcium channel blockers. Amlodipine is a third-generation dihydropyridine. The prevalence of amlodipine-induced gingival hyperplasia is 4.2%. We report two patients with the amlodipine-induced gingival hyperplasia.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed80    
    Printed8    
    Emailed0    
    PDF Downloaded9    
    Comments [Add]    

Recommend this journal